# SDR USAA2012060400024

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301ML
- Part serial: BN1078
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DEBONDING ON LEFT WING TRAILING EDGE AFT FLAP AT OUTBOARD EDGE.  REPAIRED LEFT WING TRAILING EDGE AFT FLAP AT OUTBOARD EDGE IAW B737 SRM 51-70-06 REPAIR 6 FIG 13.
